# SDR DALA2016021100981

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FERRULES ON FLOOR PANEL. DAMAGE FERRULE REPLACED IAW AMM 53-20-01-201.
